Nombre de documents

59


Article dans une revue47 documents

  • Guy Barles, Olivier Ley, Erwin Topp. LIPSCHITZ REGULARITY FOR INTEGRO-DIFFERENTIAL EQUATIONS WITH COERCIVE HAMILTONIANS AND APPLICATION TO LARGE TIME BEHAVIOR. Nonlinearity, IOP Publishing, 2017, 30 (2), pp.703-734. <10.1088/1361-6544/aa527f>. <hal-01278603>
  • Guy Barles, Erwin Topp. Lipschitz Regularity for Censored Subdiffusive Integro-Differential Equations with Superfractional Gradient Terms. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2016, 131, pp.3-31. <http://www.journals.elsevier.com/nonlinear-analysis-theory-methods-and-applications>. <hal-01081722v2>
  • G Barles, Emmanuel Chasseigne. (Almost) Everything You Always Wanted to Know About Deterministic Control Problems in Stratified Domains. Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2015, 10 (4), pp.809-836. <http://www.aimsciences.org/journals/>. <hal-01097167v3>
  • Guy Barles, Ariela Briani, Emmanuel Chasseigne, Nicoletta Tchou. Homogenization Results for a Deterministic Multi-domains Periodic Control Problem. Asymptotic Analysis, IOS Press, 2015, 95 (3-4), pp.243-278. <10.3233/ASY-151322>. <hal-00986700>
  • Guy Barles, Shigeaki Koike, Olivier Ley, Erwin Topp. Regularity Results and Large Time Behavior for Integro-Differential Equations with Coercive Hamiltonians. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2015, 54 (1), pp.535-572. <10.1007/s00526-014-0794-x>. <hal-00980228>
  • Amal Attouchi, Guy Barles. Global Continuation beyond Singularities on the Boundary for a Degenerate Diffusive Hamilton-Jacobi Equation. Journal de Mathématiques Pures et Appliquées, Elsevier, 2015, 104 (2), pp.383-402. <http://www.journals.elsevier.com/journal-de-mathematiques-pures-et-appliquees>. <hal-00904365>
  • Guy Barles, Emmanuel Chasseigne, Christine Georgelin, Espen Jakobsen. On Neumann Type Problems for nonlocal Equations set in a half Space. Transactions of the American Mathematical Society, American Mathematical Society, 2014, 366 (9), pp.4873-4917. <http://www.ams.org/publications/journals/journalsframework/tran>. <hal-00646379>
  • Guy Barles, Ariela Briani, Emmanuel Chasseigne. A Bellman approach for regional optimal control problems in $\R^N$. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (3), pp.1712-1744. <hal-00825778v2>
  • Guy Barles, Emmanuel Chasseigne, Adina Ciomaga, Cyril Imbert. Large Time Behavior of Periodic Viscosity Solutions for Uniformly Parabolic Integro-Differential Equations. Calc. Var. Partial Differential Equations, 2014, 50 (1-2), pp.283-304. <10.1007/s00526-013-0636-2>. <hal-00743751>
  • Masoomeh Taghipoor, Guy Barles, Christine Georgelin, Jean-René Licois, Philippe Lescoat. Digestion Modelling in the Small Intestine : Impact of Dietary Fibre. Mathematical Biosciences, Elsevier, 2014, 258, pp.101-112. <http://www.journals.elsevier.com/mathematical-biosciences>. <hal-00757830v3>
  • Guy Barles, Christine Georgelin, Espen R. Jakobsen. On Neumann and oblique derivatives boundary conditions for nonlocal elliptic equations. Journal of Differential Equations, Elsevier, 2014, 256 (4), pp.1368-1394. <hal-00793393v3>
  • Masoomeh Taghipoor, Guy Barles, Christine Georgelin, Jean-René Licois, Philippe Lescoat. Mathematical Homogenization in the Modelling of Digestion in the Small Intestine. MathS In Action, 2013, 6 (1), pp.1-19. <http://msia.cedram.org/presentation.php?lang=en>. <hal-00620494>
  • Guy Barles, Ariela Briani, Emmanuel Chasseigne. A Bellman approach for two-domains optimal control problems in $\R^N$. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (3), pp.710-739. <hal-00652406v3>
  • Elisabeth Mironescu, Guy Barles. On homogenization problems for fully nonlinear equations with oscillating Dirichlet boundary conditions. Asymptotic Analysis, IOS Press, 2013, 82 (3-4), pp.187-200. <hal-00959082>
  • Guy Barles, Elisabeth Mironescu. On homogenization problems for fully nonlinear equations with oscillating Dirichlet boundary conditions. Asymptotic Analysis, IOS Press, 2013, 82 (3-4), pp.187-200. <hal-00699378>
  • Guy Barles, Hitoshi Ishii, Hiroyoshi Mitake. A new PDE approach to the large time asymptotics of solutions of Hamilton-Jacobi equations. Bulletin of Mathematical Sciences, 2013, 3 (3), pp.363-388. <hal-00745918>
  • Guy Barles, Hiroyoshi Mitake, Hitoshi Ishii. On the Large Time Behavior of Solutions of Hamilton-Jacobi Equations Associated with Nonlinear Boundary Conditions. Archive for Rational Mechanics and Analysis, Springer Verlag, 2012, 204 (2), pp.515-558. <hal-00623000v2>
  • Guy Barles, Hiroyoshi Mitake. A PDE approach to large-time asymptotics for boundary-value problems for nonconvex Hamilton-Jacobi Equations. Communications in Partial Differential Equations, Taylor & Francis, 2012, 37 (1), pp.136-168. <hal-00542225v2>
  • Masoomeh Taghipoor, Philippe Lescoat, Christine Georgelin, Jean-René Licois, Guy Barles. Mathematical Modeling of Transport and Degradation of Feedstuffs in the Small Intestine. Journal of Theoretical Biology, Elsevier, 2012, pp.Journal of Theoretical Biology 294 (2012) 114-121. <10.1016/j.jtbi.2011.10.024>. <hal-00555287v2>
  • Sepideh Mirrahimi, Guy Barles, Benoît Perthame, Panagiotis E. Souganidis. Singular Hamilton-Jacobi equation modeling the tail problem. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (6), pp.4297-4319. <hal-00503154v2>
  • Guy Barles, Olivier Ley, Hiroyoshi Mitake. Short Time Uniqueness Results for Solutions of Nonlocal and Non-monotone Geometric Equations. Mathematische Annalen, Springer Verlag, 2012, 352 (2), pp.409-451. <10.1007/s00208-011-0648-1>. <hal-00486802>
  • Guy Barles, Emmanuel Chasseigne, Adina Ciomaga, Cyril Imbert. Lipschitz Regularity of Solutions for Mixed Integro-Differential Equations. Journal of Differential Equations, Elsevier, 2012, 252 (11), pp.6012-6060. <10.1016/j.jde.2012.02.013>. <hal-00608848v2>
  • Guy Barles, Emmanuel Chasseigne, Cyril Imbert. Hölder continuity of solutions of second-order non-linear elliptic integro-differential equations. Journal of the European Mathematical Society, European Mathematical Society, 2011, 13, pp.1-26. <10.4171/JEMS/242>. <hal-00179690v2>
  • Guy Barles, Annalisa Cesaroni, Matteo Novaga. Homogenization of fronts in highly heterogeneous media. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2011, 43 (1), pp.212--227. <hal-00494583>
  • Guy Barles, Philippe Laurençot, Christian Stinner. Convergence to steady states for radially symmetric solutions to a quasilinear degenerate diffusive Hamilton-Jacobi equation. Asymptotic Analysis, IOS Press, 2010, 67 (3-4), pp.229--250. <hal-00401442>
  • Guy Barles, Sheetal Dharmatti, Mythily Ramaswamy. Unbounded Viscosity Solutions of Hybrid Control Systems. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2010, 16 (01), pp.176--193. <10.1051/cocv:2008076>. <hal-00255763>
  • Guy Barles. A short proof of the $C^{0,\alpha}$--regularity of viscosity subsolutions for superquadratic viscous Hamilton-Jacobi equations and applications. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2010, 73 (1), pp.31-47. <hal-00375575>
  • Naïma El Farouq, Guy Barles, Pierre Bernhard. Deterministic minimax impulse control. Applied Mathematics and Optimization, Springer Verlag (Germany), 2010, 61, pp.353--378. <10.1007/s00245-009-9090-0>. <hal-00847284>
  • Guy Barles, Philippe Laurençot, Christian Stinner. Convergence to steady states for radially symmetric solutions to a quasilinear degenerate diffusive Hamilton-Jacobi equation. Asymptotic Analysis, IOS Press, 2010, 67 (3-4), pp.229-250. <10.3233/ASY-2010-0981>. <hal-00641746>
  • Guy Barles, Alessio Porretta, Thierry Wilfried Tabet Tchamba. On the Large Time Behavior of Solutions of the Dirichlet problem for Subquadratic Viscous Hamilton-Jacobi Equations. Journal de Mathématiques Pures et Appliquées, Elsevier, 2010, (9) 94 (5), pp.497-519. <hal-00441975>
  • Guy Barles, Pierre Cardaliaguet, Olivier Ley, Aurélien Monteillet. Existence of weak solutions for general nonlocal and nonlinear second-order parabolic equations. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2009, 71 (7-8), pp.2801-2810. <10.1016/j.na.2009.01.156>. <hal-00287372>
  • Guy Barles, Sepideh Mirrahimi, Benoît Perthame. Concentration in Lotka-Volterra parabolic or integral equations: a general convergence result. Methods and Applications of Analysis, 2009, 16 (3), pp.321-340. <10.4310/MAA.2009.v16.n3.a4>. <hal-00371416>
  • Guy Barles, Pierre Cardaliaguet, Olivier Ley, Aurélien Monteillet. Uniqueness Results for Nonlocal Hamilton-Jacobi Equations. Journal of Functional Analysis, Elsevier, 2009, 257 (5), pp.1261-1287. <10.1016/j.jfa.2009.04.014>. <hal-00264757>
  • Guy Barles, Francesca Da Lio, Pierre-Louis Lions, Panagiotis Souganidis. Ergodic problems and periodic homogenization for fully non1equations in half-space type domains with Neumann boundary conditions. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (5), pp.2355-2375. <hal-00667314>
  • Guy Barles, Emmanuel Chasseigne, Cyril Imbert. On the Dirichlet Problem for Second-Order Elliptic Integro-Differential Equations. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (1), pp.213-146. <hal-00150151v3>
  • Guy Barles, Francesca Da Lio, Pierre-Louis Lions, Panagiotis E. Souganidis. Ergodic problems and periodic homogenization for fully nonlinear equations in half-space type domains with Neumann boundary conditions. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (5), pp.2355--2376. <hal-00426354>
  • Benoît Perthame, Guy Barles. Dirac concentrations in Lotka-Volterra parabolic PDEs. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (7), pp.3275-3301. <hal-00168404>
  • Guy Barles, Pierre Cardaliaguet, Olivier Ley, Regis Monneau. GLOBAL EXISTENCE RESULTS AND UNIQUENESS FOR DISLOCATION EQUATIONS. SIAM J. Math. Anal., 2008, 40 (1), pp.44-69. <10.1137/070682083>. <hal-00129352v2>
  • Guy Barles, Cyril Imbert. Second-Order Elliptic Integro-Differential Equations: Viscosity Solutions' Theory Revisited. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2008, 25 (3), pp.567-585. <10.1016/j.anihpc.2007.02.007>. <hal-00130169v3>
  • Guy Barles, Espen R. Jakobsen. Error bounds for monotone approximation schemes for parabolic Hamilton-Jacobi-Bellman equations. Math. Comp., 2007, 76 (260), pp.1861--1893. <hal-00017877>
  • Guy Barles. Some Homogenization Results for Non-Coercive Hamilton-Jacobi Equations. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2007, 30 (4), pp.449--466. <hal-00071284v2>
  • Guy Barles, Alessio Porretta. Uniqueness for unbounded solutions to stationary viscous Hamilton--Jacobi equations. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2006, 5 (1), pp.107--136. <hal-00017876>
  • Guy Barles, Jean-Michel Roquejoffre. Ergodic type problems and large time behaviour of unbounded solutions of Hamilton-Jacobi Equations. Comm. Partial Differential Equations, 2006, 31 (7-9), pp.1209--1225. <hal-00121921>
  • Guy Barles. A New Stability Result for Viscosity Solutions of Nonlinear Parabolic Equations with Weak Convergence in Time. C. R. Math. Acad. Sci. Paris, Académie des Sciences / Elsevier Masson SAS, 2006, 343 (3), pp.173-178. <hal-00016437>
  • Guy Barles, Olivier Ley. NONLOCAL FIRST-ORDER HAMILTON-JACOBI EQUATIONS MODELLING DISLOCATIONS DYNAMICS. Comm. Partial Differential Equations, 2006, 31 (7-9), pp.1191-1208. <10.1080/03605300500361446>. <hal-00021694>
  • Guy Barles, Francesca Da Lio. Local $C^{0,\alpha}$ Estimates for Viscosity Solutions of Neumann-type Boundary Value Problems. Journal of Differential Equations, Elsevier, 2006, 225 (1), pp.202 -- 241. <10.1016/j.jde.2005.09.004>. <hal-00426355>
  • Guy Barles, Francesca Da Lio. On the Boundary Ergodic Problem for Fully Nonlinear Equations in Bounded Domains with General Nonlinear Neumann Boundary Conditions. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2005, 22 (5), pp.521--541. <hal-00002826>

Communication dans un congrès1 document

  • N.I. Traore, G. Barles, C. Georgelin, J.R. Licois, J. Van Milgen, et al.. Modélisation générique de l'intestin grêle. Journées de Restitution des projets financés sur Crédits Incitatifs en 2006 et 2007 - Département PHASE, Nov 2008, Tours (FR), France. <hal-00729770>

Direction d'ouvrage, Proceedings1 document

  • Yves Achdou, Guy Barles, Hitoshi Ishii, Grigory L. Litvinov. Hamilton-Jacobi equations: approximations, numerical analysis and applications. Tchou Nicoletta; Loreti Paola. Hamilton-Jacobi equations: approximations, numerical analysis and applications, Aug 2011, Cetraro, Italy. 2074, Springer, xiv-301 p., 2013, Lecture notes in mathematics, <10.1007/978-3-642-36433-4>. <Springer>. <hal-01091548>

Pré-publication, Document de travail7 documents

  • Sten Madec, Jérôme Casas, Guy Barles, Christelle Suppo. Bistability induced by generalist natural enemies can reverse pest invasions. 2016. <hal-01194895v2>
  • Guy Barles, Ariela Briani, Emmanuel Trélat. Value Function and Optimal Trajectories for Regional Control Problems via Dynamic Programming and Pontryagin Maximum Principles. 2016. <hal-01313559>
  • Guy Barles, Joao Meireles. ON UNBOUNDED SOLUTIONS OF ERGODIC PROBLEMS IN R^m FOR VISCOUS HAMILTON-JACOBI EQUATIONS. 2016. <hal-01366450>
  • Guy Barles, Ariela Briani, Emmanuel Chasseigne, Cyril Imbert. Flux-limited and classical viscosity solutions for regional control problems. 2016. <hal-01392414>
  • Guy Barles, Emmanuel Chasseigne. On the regularizing effect for unbounded solutions of first-order Hamilton-Jacobi equations. 2015. <hal-01214425>
  • Guy Barles, Erwin Topp. Existence, Uniqueness and Asymptotic Behavior for Nonlocal Parabolic Problems with Dominating Gradient Terms. 2014. <hal-00985958>
  • Guy Barles, Sepideh Mirrahimi, Benoît Perthame. Concentration in Lotka-Volterra parabolic or integral equations: a general convergence result. 2009. <hal-00391982>

Rapport3 documents

  • Guy Barles. Asymptotic behavior of viscosity solutions of first-order Hamilton Jacobi equations. [Research Report] RR-0403, INRIA. 1985. <inria-00076153>
  • Guy Barles. Remarks on a flame propagation model. [Research Report] RR-0464, INRIA. 1985. <inria-00076090>
  • Guy Barles. Remarks on a flame propagation model. [Research Report] RR-0451, INRIA. 1985, pp.38. <inria-00076104>